Jump to content

Photo

Post Pill Success

birth control acne success stories positive

7 replies to this topic

#1 Krissy990

Krissy990

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 7
About Me
  • Joined: 23-March 14

Posted 07 April 2014 - 04:30 PM

Hey All

 

So I am fairly new to this forum. Ive noticed that ALOT of women experience acne for the first time in their lives after quitting birth control. Some notice that their acne is magnified post pill and can increase in intensity. I am curious to know if any ladies out there have successfuly quit the pill and their skin goes back to normal after hormones "level out". Or if their acne has subsided/lessened with time passing without turning to any other forms of medication. I would really love to hear some positive messages because at this moment I am feeling quite down about this. Thanks so much and best of luck to all you out there struggling. 



#2 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 535
    Gallery Images: 6
    Blog Entries: 6
    Likes: 103
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 07 April 2014 - 08:11 PM

Certain birth control pills definitely made my acne worse and I never had cystic acne till I started using birth control pills, but I did find one that helped my skin. If you had acne prior to the pill you will probably have acne after the pill. Were you an acne sufferer prior?



#3 Krissy990

Krissy990

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 7
About Me
  • Joined: 23-March 14

Posted 07 April 2014 - 08:44 PM

Certain birth control pills definitely made my acne worse and I never had cystic acne till I started using birth control pills, but I did find one that helped my skin. If you had acne prior to the pill you will probably have acne after the pill. Were you an acne sufferer prior?

Yeah it seems like thats the general expereince for alot of women. I didnt have acne before going on the pill just like a pimple every few months or so. I actually got my acne from the pill itself if that makes sense and still have it since Ive been off. I started breaking out pretty much within the first few weeks of the pill. So im interested to see if the pill actually physically changes our body enough to cause perminent acne. Or if its something that will eventually return to the pre pill form.



#4 5beauty

5beauty

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 227
    Likes: 25
About Me
  • Gender:Female
  • Location:Athens, Greece
  • Joined: 09-February 14

Achievements

     

Posted 23 April 2014 - 11:08 AM

I was on the pill ten years ago and for three years. I was forced to stop it due to a weird side effect. I was taking the pill for acne and pcos. After stopping it i remained clear for seven years. My cycle became clock accurate and my ovaries back to no cysts. Today i still have regular cycle but i returned to acne. I think i am acne prone no matter what because my cycle does not prove any hormonal imbalance, although i must have due to the acne

#5 Geeking

Geeking

    Nowhere Fast. Lightning Fast.

  • Site Watch
  • Posts & Likes
    Posts: 834
    Likes: 58
About Me
  • Gender:Female
  • Location:California
  • Joined: 21-November 09

Posted 26 April 2014 - 07:16 PM

I had pretty bad acne prior to the pill, I was on it 4 years and it just helped me not go back to being severe but still had breakouts. I recently came off it, Early February (closing on 3 months) and so far I'm the same as I was when I was on the pill, though I have basically started the regimen as well. I've read it can take 6 months to a year to see your hormones level out. It's really all a gamble unfortunately. I would recommend having a routine going, or start one before coming off it just to try and prevent any bad breakouts.

Luck wished to you!


"...But for now we are young, let us lay in the sun and count every beautiful thing we can see..."

#6 Krissy990

Krissy990

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 7
About Me
  • Joined: 23-March 14

Posted 01 May 2014 - 04:25 AM

I had pretty bad acne prior to the pill, I was on it 4 years and it just helped me not go back to being severe but still had breakouts. I recently came off it, Early February (closing on 3 months) and so far I'm the same as I was when I was on the pill, though I have basically started the regimen as well. I've read it can take 6 months to a year to see your hormones level out. It's really all a gamble unfortunately. I would recommend having a routine going, or start one before coming off it just to try and prevent any bad breakouts.
Luck wished to you!


Thank you for that. Actually Ive been off for roughly almost three months and the acne is still there. Its very distressing since I never had it to begin with. Im currently on Taz and mino and Im still getting clogged pores and breaking out. Its so frustrating and Ive spent weeks crying over this. I wish this could just stop already idk :(

#7 Geeking

Geeking

    Nowhere Fast. Lightning Fast.

  • Site Watch
  • Posts & Likes
    Posts: 834
    Likes: 58
About Me
  • Gender:Female
  • Location:California
  • Joined: 21-November 09

Posted 01 May 2014 - 10:38 PM

I feel ya so much. What's your regimen?


"...But for now we are young, let us lay in the sun and count every beautiful thing we can see..."

#8 Krissy990

Krissy990

    Junior Member

  • Members
  • Posts & Likes
    Posts: 71
    Likes: 7
About Me
  • Joined: 23-March 14

Posted 24 June 2014 - 03:09 PM

I feel ya so much. What's your regimen?


Sorry to have responded so late still am trying to figure this site out lol. My regimen right now kind of sucks. In the am I'm using purpose and bp 2.5 also taking minocyclin (which don't really think is doing much). At night I'm using tazorac gel .5. I have noticed my breakouts being much smaller and closer to the surface. But I'm still breaking out and my pores still clog randomly. Also this combo is making my face insanely red..like red to the point that I have to wear foundation to cover it up. The bp burns like nones business. I've used bp for years actually which kept me 100% clear for years...now I guess the tazorac is stripping my skin so much I can't tolerate it in the areas I use it. It just sucks four months and some change and still breaking out :( . Thanks for the support,




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users